# SDR CA971110015

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 3790076105
- Condition: Intermittent
- Location: Apu Guide Vane
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, AUXILIARY POWER UNIT SHUT DOWN.  AIRCRAFT RETURNED.  OVERWEIGHT LANDING.  AUXILIARY POWER UNIT INLET GUIDE VANE ACTUATOR REPLACED.
